# SDR UALA2010032300989

- Difficulty date: March 23, 2010
- Submitted: March 25, 2010
- Operation: Air carrier
- Aircraft: N443UA
- Make and model: Airbus A320-232
- Aircraft serial: 820
- Aircraft time: 42,422 hours, 15,607 cycles
- Engine: Iae V2527A5
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire
- Condition: Chafed
- Location: Fire Warning Sys
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR1 ENG FIRE TEST WOULD NOT TEST.   FOUND NR 1 SQUIB HAD CHAFED WIRING AT SQUIB.   WILL NEED A PERM REPAIR.  FOUND CONDUIT AND WIRE ACCESS IN PYLON IS VERY DIFF. CONDUIT AND WIRE IN PLACE, CLAMPING IN PLACE.  NEED TO INSTALL FIRE BOTTLE AND ENG CKS.
